AshGaff (treasuretherain) wrote in vaginapagina,
AshGaff
treasuretherain
vaginapagina

Help, I think I've gone insane. (In the membrane?) No, more like the 'Gina

Darlings, I am in need of some help and advice.

I am on LoSeasonique and have been for about a month and a half. I think it's having some freaky affects on my moods, emotional systems, and sex drive. Usually, I have a very high sex drive, and pretty controllable moods, and am really in touch with my emotions, and have the ability to understand most of what's going on. Am I crazy to think that the birth control has really affected me? Lately my emotions are erratic, uncontrollable, irrational, and sudden. My sex drive almost doesn't exist, and I can't make any sense of what's going on with myself, emotional. It's sort of changed my personality, if that makes sense? My friends have noticed a change, my coworkers, and my relationship is totally in shambles due to my behaviors the last month or so. I've analyzed the things that have happened, and the only thing that changed was the HBC. All of this madness started a little over a month ago, which would be a week or two after I started the HBC, which is when I think the Doctor told me it would be working actively in my system.

I think I'm going crazy, and I come to you asking: Has anyone heard of/experienced these sorts of side effects with LoSeasonique or any other Birth Controls? What should I do? Any advice/insight/anything?

Thanks in advance,

-A  girl who wants to reclaim her sanity

(P.S-I tagged this the best I could, the tag list won't load for me for some reason)
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments